Jump to content
Important Survey - Please Participate ×

Facial muscles pulling! Anyone?


[Mb...]

Recommended Posts

Has anyone had this pulling feeling in your face? I have head pressure too and it makes me nauseous. Has anyone had this? Did it go away for you?
Link to comment
Share on other sites

Has anyone had this pulling feeling in your face? I have head pressure too and it makes me nauseous. Has anyone had this? Did it go away for you?

 

Called the Trigeminal Nerve.  Very common s/x

Link to comment
Share on other sites

This one has slowly faded, for me, with time.  I still occasionally get it in my cheeks and temples, but I think that's mostly referred from tight jaw muscles.  Acupressure helps.
Link to comment
Share on other sites

I would like to know more about this. My mom has had this for almost a year after being pulled off of 4 mg of Xanax in 5 days. Is there any more information or experiences anyone can give me.
Link to comment
Share on other sites

I would like to know more about this. My mom has had this for almost a year after being pulled off of 4 mg of Xanax in 5 days. Is there any more information or experiences anyone can give me.

 

I was on 2 mg Xanax, switched over to Valium and tapered down for a year, and it took probably 16 months for the worst of the face pulling to go away.  It felt like a golf ball was in my forehead for a long time.  Sometimes it felt like my whole skull was being twisted crooked by the spasms.  I think acupressure helped a lot.  I felt all around the muscles in my face and would find these little tender knots.  I could get the muscle spasms to release by applying pressure, with my thumbs or the end of a marker,to these knots for at least 90 seconds.  Sometimes kind of swirling the pressure around in small circles helps to get them to finally release.  This would give me some relief for a while, eventually it got to where the muscle spasm happened less and less, in that area.  I'm still dealing with muscle spasms elsewhere, but the ones in my face were probably the most distressing, so it's good to be past that, at least.  Hope that helps.

Link to comment
Share on other sites

Thanks for your responses. This and head pressure are my worst symptoms and are driving me bananas. It's good to know that it does get better eventually, and I'm not alone.
Link to comment
Share on other sites

Hi! I'm glad you posted on this Mbusybee.  I too developed facial pulling and sometimes struggle with "off" eyeglass prescription (but I think it's the brain and muscles fooling the body, for now).  It usually affects my left side of face, head and neck.  Thought of going to the chiropractor but am doing self massage, acupressure, heat compresses, etc.  If you look for "Parker" on this site, there's a VERY extensive article written with all the symptoms and healing needed for the body to accomplish.  Never thought Valium would do this to me.
Link to comment
Share on other sites

I never would have imagined that a drug prescribed by a doctor could do so much damage. Never in my wildest dreams. I try not to think about it too much bc it makes me so angry and sad.
Link to comment
Share on other sites

YES!!!! This has been the most scary symptom I have. I have been waiting for someone to post on the face pulling!! I have it around my right eye and right forehead and it goes down to my upper lip. I have seen so many doctors and had MRI's , CT scan and some blood work and have found nothing to explain this feeling! I hate it!!! It's not so bad in the morning and progresses through the day. 1/2 the time I know its withdrawal and the other 1/2 I think have some rare disease. So if all of us on this thread have had or have it then it's probably these F'n Benzos. I wish I would have known more about them before taking them.
Link to comment
Share on other sites

Me too Flame. I wish I had known more about the too. But, hindsight is always 20/20, and also in the rear view mirror. I hope this gets better for us soon. I feel like I have an alien stuck to my face. It's horrible.
Link to comment
Share on other sites

This has got to really suck for all of you. What a awful side effect. How long you be you say you've had it? And is it worse at other times than others? Is it constant? Is it painful? Sorry for all the questions. My mom has had this for a year and is still on benzos. She is working on a taper. I expect the taper to last another year. For those that have healed from this side effect. How long did it last? Was there anything that helped? I wish you all the best! Any other info on this subject I'd really like to hear it. God bless
Link to comment
Share on other sites

Hi

I too have HORRIBLE HORRIBLE face pain feels like an unknown evil twisting n pulling my face!!!iv had cat scan tried migraine medicine sinuses medicine you name it now it's a pain working its way into my ear..... I'm so scared.........no one believes me how HORRIBLE it is ...

If you find a solution please let me know! I'm sorry for you!!!

Link to comment
Share on other sites

Mine feels like someone has put glue on my face and its dying and tightening up on my face. But it's kinda painful too. Do you guys think it will go away or is this perminate damage? I would say it could be trigeminal nueralgia but it's not sever shooting pain it's just a pulling sensation. Do you you guys also have some eye problems on the side with the pulling? My eye gets blurry when the pain is bad. I had Botox on that side and it helped by 40% for 2 months. It made it manageable but it has worn off.
Link to comment
Share on other sites

I've had MRI, CAT Scan, and a Botox injection as well. All tests came back normal, and the doctor said I was "SENSITIVE" due to Detox. She also said that my perception of pain had changed due to Detox. I can't tolerate Botox. That was a train wreck. And, probably not appropriate for withdrawal pain, but I didn't know at the time that's what it was or I never would have done it. But if it helps someone else without nasty side effects I say go for it. I would have never dreamed such a horrible symptom up in my wildest dreams. For me, it started with head pressure in tolerance withdrawal, and ended up with head pressure and facial muscles pulling after I stopped the Benzo. CRAZY STUFF!

 

I haven't found anything that helps it yet. Tylenol eases it a bit. I just wanted to know that eventually it goes.  But it does get excruciating.

 

It has been constant for me for five months, but it does ease up when I have a window. When I'm in a wave, it puts me on the couch for most of the day. Causes massive anxiety too. I'm so sorry you guys are experiencing this to. I guess when everyone speaks of head symptoms, it doesn't exclude the face too.???

 

I'm also having eye problems with it, but that's getting much better. So I see that as proof it's all getting better. My eye muscles were terrible the first four months, but  have shown improvement this month.

 

Link to comment
Share on other sites

  • 2 months later...
This happens to me (my chin) and I don't know the exact reason. Could be poor sleep quality. But, on the upside, omega-3 and a multivitamin (with high B) seem to help. Can't tell you exactly which supplement it is that helps. I either take both at the same time or forget them both.
Link to comment
Share on other sites

×
×
  • Create New...